Several folks here have mentioned the side effects they experienced while taking flecainide. Common ones seem to be dizziness or light-headedness, and fatigue. Those are the two primary symptoms I've experienced, though I have a few others as well.
My symptoms began two days after I started on flecainide 100mg 2x/day on May 8, 2015, the day after a successful ablation. Effects were so bad I quit the drug on June 13. Symptoms have continued on a near-daily basis since then.
What's most interesting about these side effects is that from the very beginning they have arisen shortly after I get up in the morning and then dissipate some variable number of hours later. I would like to know what others have experienced. Have your symptoms come on in the morning and then gone away later in the day?
This is important to me because I'm trying to find out why my symptoms continue. Something in the brain is affected by flecainide, and it displays the same pattern of activation as the release of histamine, which also happens upon waking.
I would appreciate any feedback you might have.